Isolated invariant curves of a foliation

Nuria Corral, Percy Fernández-Sánchez

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We bound the equisingularity type of the set of isolated separatrices of a holomorphic foliation F of (ℂ2,0) in terms of the Milnor number of F. This result gives a bound for the degree of an algebraic invariant curve C ⊂ ℙℂ2 of a foliation G of ℙℂ2 in terms of the degree of G, provided that all the branches of C are isolated separatrices. ©2005 American Mathematical Society.
Original languageSpanish
Pages (from-to)1125-1132
Number of pages8
JournalProceedings of the American Mathematical Society
StatePublished - 1 Jan 2006

Cite this